MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista de igiena, bacteriologie, virusologie, parazitologie, epidemiologie, pneumoftiziologie. Pneumoftiziologia · 1981

[Immunological aspects of adverse reactions during treatment with rifampicin].

Zeană C, Bănică D, Algeorge G

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

It has already been established that during the treatment with rifampicin severe adverse reactions may occur, especially mediated by immune mechanisms. The most severe are those followed by renal failure. This type of reactions usually occur in patients that have undergone previous long treatments with the drug (RMP), given intermittently, twice a week, who, after an intermission, take up again the treatment with rifampicin. The symptoms occur after the administration of the first dose of the second course. Three cases are presented in the paper, of renal failure that developed after a new course of rifampicin was started. In spite of the treatment applied, which included hemodialysis, two of the patients died. In all three the indirect Coombs test was positive for anti -- RMP antibodies, and the histopathologic investigation revealed extensive lesions, including necrosis, of the renal tubules. Diagnostic, prognostic, pathogenic and therapeutic aspects of the cases are discussed.

Для цитирования: Zeană C, Bănică D, Algeorge G. [Immunological aspects of adverse reactions during treatment with rifampicin].. Revista de igiena, bacteriologie, virusologie, parazitologie, epidemiologie, pneumoftiziologie. Pneumoftiziologia. 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.